# SDR AALA202502271183

- Difficulty date: February 26, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 37,009 hours, 15,251 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED DIRTY SOCK SMELL IN THE FLIGHT DECK AND CABIN ON CLIMB OUT AND DESCENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
